The geometry and cohomology of some simple Shimura varieties. Harris, M. & Taylor, R. Volume 151 of Annals of Mathematics Studies, Princeton University Press, Princeton, NJ, 2001. With an appendix by Vladimir G. Berkovich
bibtex   
@Book{		  har.tay:01,
  author	= {Harris, Michael and Taylor, Richard},
  title		= {The geometry and cohomology of some simple {S}himura
		  varieties},
  series	= {Annals of Mathematics Studies},
  volume	= {151},
  note		= {With an appendix by Vladimir G. Berkovich},
  publisher	= {Princeton University Press, Princeton, NJ},
  year		= {2001},
  pages		= {viii+276},
  isbn		= {0-691-09090-4}
}
Downloads: 0